MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 2 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dr (b)(6) broaches to a 2 and inserted a size 2 implant.Felt the implant was too proud.He then broached to a 3 and felt the implant was still proud.He then asked for a new size 2.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found no dimensional problem that would contribute to the reported event.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 2 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8039273
Report Number1818910-2018-74527
Device Sequence Number19198765
Product Code KWA
UDI-Device Identifier10603295000730
UDI-Public10603295000730
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101204020
Device Lot NumberHY8880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer11/08/2018
12/10/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date11/20/2018
12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight86